# SDR Z2KR201602230001

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: General aviation
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 910001101
- Part serial: 150602313
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT MFG HAS NOTIFIED ZODIAC EXECUTIVE ACFT INSERTS THAT MICROWAVE OVEN PN 910-0011-01, SN 15-06-02313 WAS INVOLVED IN A SMOKE EVENT ON BOARD AIRCRAFT.  FURTHER INVESTIGATION IS IN PROGRESS.
